# SDR UIEA2018072601557

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Switch
- Part number: 214040171
- Part serial: M186A
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ALTITUDE WARNING SWITCH FAILED FUNCTIONAL CHECK PER TC A-21-012-01. REMOVED AND REPLACED CABIN ALTITUDE WARNING SWITCH PER AMM 21-33-05. OPS CHECK GOOD.
